Last night I felt a severe migraine coming on and took my medication (Treximet). I have these once a
- 30 Dec 2010 by dizzy3
- 21 Nov 2016
- treximet, migraine, pain, chamomile
... week. Ususally I catch them before they are bad and can function in daily life. Last night I drank a cup of Chamomile tea after I took the Treximet. Woke up at 3am dry heaving and stabbing pains in my stomach. Been feeling dizzy, sick to stomach and slight headachy (?) all day. I think the Chamomile interacted with my med. Can someone tell me about it? Is chamomile a MOAI natural inhibitor?
I'm not sure about the interactions of chamomile tea with Treximet, but that pill has made me have nausea as well. I switched to Imitrex and don't have the nausea anymore. I believe the Treximet has a NSAID in it, which might be the culprit. Hope this helps.
I know chamomile has an allergic reaction similar to those who are allergic to ragweed - sneezing, stopped up nose, sore throat, itchy eyes, coughing. Nothing is completely free of complications.
MOAI drugs were the first dopamine inhibitors ever invented. While it is true certain types of tea can cause serious interactions with these drugs the tea itself is not a natural MOAI. I hope this was helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 1 answer
Posted 15 Jan 2010 • 1 answer
Posted 22 Apr 2010 • 1 answer
Posted 10 Nov 2010 • 2 answers
Posted 30 May 2016 • 0 answers